# SDR RAIA9911020

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 6411344
- Condition: Failed
- Location: #1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7108 - ST L- NR 1 BLEED FAULTING.  MAINTENANCE REPLACED NR 1 BLEED OVERTEMP SWITCH.
